# SDR SIMA200307905

- Difficulty date: February 22, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL TWO FINDING, FOUND DURING AN IMBV INSPECTION SERVICE DOOR FORWARD SILL IS CORRODED.  REMOVED AND INSTALLED SERVICE DOOR SILL IAW EMB 135 SRM 51-40-02, 51-20-03 AND 51-40-06. (M)
